Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and certified medical assistant concerning a 16 year old female, who on 03-AUG-2007 was vaccinated intramuscularly with a 0.5mL dose of Gardasil (Lot# 655620/0171U). Concomitant suspect vaccinations included hepatitis A vaccine (inactive) (duration and dose not reported) and varicella virus vaccine live (duration and dose not reported). Other concomitant therapy included MENACTRA. On 03-AUG-2007 following the vaccinations, the patient fainted at the front desk when she went to make the next appointment. The patient hit the back of her head and lost consciousness for 1 to 2 minutes. When the patient regained consciousness, the patient was screaming and crying. When the paramedics arrived and tried to get the patient into the ambulance, the patient was fighting with the paramedics. The patient was taken to the emergency room at a hospital then was transported to a pediatric hospital where she saw a pediatric neurologist. The patient was found to have a small fracture at the back of her head. The medical assistant mentioned to the nurse that the patient was cold, clammy, and had high anxiety prior to all the vaccines. The father mentioned that the patient has been having anxiety attacks. The office had offered to give 2 vaccinations at one visit and the other 2 at another time but the patient had refused. The patient recovered on an unspecified date. No product quality complaint was involved. Additional information is not expected.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166